DO NOT SPARE ME THE PAIN, TREAT ME THE SAME WAY AS YOU DO OTHERS.
I am strong enough to endure the pain because I have no weakness.
Today I took a 100% niacin pill, 250 mg. In about 10 seconds my face began to feel flush. The fact that I have darker skin, I did not turn red, but I could feel a burning sensation that started on my cheeks. It then covered my whole entire face to my ears. It extended down my neck covering my arms and my torso. I could not feel the sensation in my abdomen area, but could feel it on my back and my legs.
The next sensation that came with it was itching and claming of the skin. It was horrible. These feeling I might add lasted for 1/2 hour.
I was not expecting this when I took the dose. I was expecting it to be as normal as any other pill that I have taken. I later found out through the internet, that if I take 300 mg of aspirin 1/2 hour before you take it that it would eliminate the flushing of the skin and all the pain that comes with it.
Pure niacin is harsh, no joke, and is a pain in the ass to take.